# SDR JJBA20250421063

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,684 hours, 26,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WONT OPEN. REMOVED EXCESSIVE PAINT AT TOP MCD FLAPPER FOLDER. DOOR OPEN AND CLOSE CORRECTLY, OPS CHECK SAT.
